Citation:
I. B. Petrov, A. S. Kholodov, “Regularization of discontinuous numerical solutions of equations of hyperbolic type”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984), 1172–1188; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 128–138
This publication is cited in the following 39 articles:
I. B. Petrov, V. I. Golubev, E. K. Guseva, “Hybrid grid-characteristic schemes for arctic seismic problems”, Dokl. Math., 501:3 (2021), 374–379
Y. A. Kriksin, V. F. Tishkin, “Variational entropic regularization of discontinuous Galerkin method for gas dynamics equations”, Math. Models Comput. Simul., 11:6 (2019), 1032–1040
Igor B. Petrov, Smart Innovation, Systems and Technologies, 133, Smart Modeling for Engineering Systems, 2019, 8
V. A. Gasilov, A. S. Grushin, A. S. Ermakov, O. G. Olkhovskaya, I. B. Petrov, “Modelling of the destruction of polymers under high energy impact”, Math. Models Comput. Simul., 11:2 (2019), 198–208
I. B. Petrov, “Problems of simulation of natural and anthropogenous processes in the Arctic zone of the Russian Federation”, Math. Models Comput. Simul., 11:2 (2019), 226–246
A. I. Lobanov, “Nauchnye i pedagogicheskie shkoly Aleksandra Sergeevicha Kholodova”, Kompyuternye issledovaniya i modelirovanie, 10:5 (2018), 561–579
A. M. Ivanov, N. I. Khokhlov, “Parallelnaya realizatsiya setochno-kharakteristicheskogo metoda v sluchae yavnogo vydeleniya kontaktnykh granits”, Kompyuternye issledovaniya i modelirovanie, 10:5 (2018), 667–678
D. S. Moiseeva, A. A. Motorin, E. L. Stupitskii, “Chislennye issledovaniya parametrov vozmuschennoi oblasti, obrazuyuscheisya v nizhnei ionosfere pod deistviem napravlennogo potoka radioizlucheniya ot nazemnogo istochnika”, Kompyuternye issledovaniya i modelirovanie, 10:5 (2018), 679–708
Ya. A. Kholodov, A. S. Kholodov, I. V. Tsybulin, “Construction of monotone difference schemes for systems of hyperbolic equations”, Comput. Math. Math. Phys., 58:8 (2018), 1226–1246
A. V. Vasyukov, I. B. Petrov, “Grid-characteristic method on tetrahedral unstructured meshes with large topological inhomogeneities”, Comput. Math. Math. Phys., 58:8 (2018), 1259–1269
A. V. Favorskaya, I. B. Petrov, “The use of full-wave numerical simulation for the investigation of fractured zones”, Math. Models Comput. Simul., 11:4 (2019), 518–530
Tolstykh A.I., “On 16Th and 32Th Order Multioperators-Based Schemes For Smooth and Discontinuous Fluid Dynamics Solutions”, Commun. Comput. Phys., 22:2 (2017), 572–598
I. B. Petrov, “Vychislitelnye problemy modelirovaniya prirodnykh i industrialnykh protsessov v Arkticheskoi zone Rossiiskoi Federatsii”, Chebyshevskii sb., 18:3 (2017), 428–443
V. I. Golubev, I. B. Petrov, N. I. Khokhlov, “Compact grid-characteristic schemes of higher orders for 3D linear transport equation”, Math. Models Comput. Simul., 8:5 (2016), 577–584
D. I. Petrov, I. B. Petrov, A. V. Favorskaya, N. I. Khokhlov, “Numerical solution of seismic exploration problems in the Arctic region by applying the grid-characteristic method”, Comput. Math. Math. Phys., 56:6 (2016), 1128–1141
I. E. Kvasov, V. B. Leviant, I. B. Petrov, “Numerical study of wave propagation in porous media with the use of the grid-characteristic method”, Comput. Math. Math. Phys., 56:9 (2016), 1620–1630
Khokhlov N.I. Petrov I.B., “On one class of high-order compact grid-characteristic schemes for linear advection”, Russ. J. Numer. Anal. Math. Model, 31:6 (2016), 355–368
V. I. Golubev, I. B. Petrov, N. I. Khokhlov, K. I. Shul'ts, “Numerical computation of wave propagation in fractured media by applying the grid-characteristic method on hexahedral meshes”, Comput. Math. Math. Phys., 55:3 (2015), 509–518
K. A. Beklemysheva, A. V. Vasyukov, I. B. Petrov, “Numerical simulation of dynamic processes in biomechanics using the grid-characteristic method”, Comput. Math. Math. Phys., 55:8 (2015), 1346–1355
V. A. Biryukov, M. V. Muratov, I. B. Petrov, A. V. Sannikov, A. V. Favorskaya, “Application of the grid-characteristic method on unstructured tetrahedral meshes to the solution of direct problems in seismic exploration of fractured layers”, Comput. Math. Math. Phys., 55:10 (2015), 1733–1742